1. Win a Personalized Grasscity Stoner Kit! Subscribe to our Youtube for a chance to WIN!
    Dismiss Notice

Wow im soooo red.

Discussion in 'General' started by buds2k, May 16, 2004.

  1. i took a 500 mg niacin for the second night in a row...i took it about an hour ago and my whole body feels like its on fire...i jsut lifted my shirt and im red all over escpecially my face....and my ears are pounding...and its wierd my face is like numb...it feels as is i smoked lol...damn i know it cause itchiness and shit but does it sound normal cause im seriously like feeling liek im gonna pass out or some shit...
  2. lol no I got that once I started to panic .... dont just grab an ass load of water, have a semi warm bath, smoke a joint and get some rest and dont do it so often :)
  3. should of bought some of the no flush niacin.
  4. Why would you do that to yourself on purpose?
  5. its probably for passing a drug test, so smoking a joint might not be the best idea :p

  6. LOL, yeah, that's the only reason I could think of for taking 500mg.
  7. lol....yea of course im not takin to get messed up or anyhting..i jsut wanna clean my self out faster..so im takin it for like a week straight at night...so i can get a diffrent job.
  8. u get red when u smoke?
  9. ^^he didnt smoke man.

Grasscity Deals Near You


Share This Page